skin-hair-icon
Skin problem
I have been using tenovate gn and brite cream for my face from 4 years ,if i stop usage of those creams my skin is becoming dark and getting pimples.
5640 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Please stop using tenovate cream as it contains strong steroids which will cause serious side effects. Steroid induced pimples, photosensitivity that is sun sensitivity, rosacea that is red face, atrophy that is skin thinning, stretch marks, pigmentation, dryness, severe itching and hair growth on the face etc to name a few side effects. Reports of skin cancer are also there. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.,
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Don’t use tenovate over face there are many safe options
Next Steps
Use good sunscreen
Health Tips
Steroids itself causes pimples
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.